# SDR FDEA202209302413

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293310
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE LOWER DOUBLER FOUND CRACKED AT XOS 471.  DOUBLER REMOVED   AND REPLACED AS PER SRM 51-33-01-OG. DOUBLER FABRICATED AS PER DOUGLAS DRAWING   ARB2933. REVISION AJ. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
